# SDR AALA201605069007

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 70,408 hours, 26,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Obstructed
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EICAS, RT AFT ENTRY DOOR WHILE DOOR IS CLOSED.  TUCKED SLIDE LANYARD BACK INTO RAFT AREA.  REMOVED LOOSE HARDWARE FOUND IN SLIDE GIRT BAR LATCH.  OPERATIONAL CHECK OF DOOR INDICATIONS GOOD.  ACFT OK FOR SERVICE.  SEE AALA 201605069006 FOR ADDITIONAL PART.
